# SDR JGVR20181210002

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5773
- Aircraft time: 9,277 hours, 7,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL LANDS 511AB, 511BB, 511DB, AND 511EB HAVE AREAS OF CORROSION. BLENDED AREAS OF CORROSION ON FUEL PANEL LANDS 511AB, 511BB, 511DB, AND 511EB IAW CITATION 560XL SPM: 51-10-00. PERFORMED REPAIR TO BLENDED AREAS PER TEXTRON LETTER REF. DQ16664M1 RRL DATED 12/4/18.
